A local version of Bando's theorem on the real-analyticity of solutions to the Ricci flow

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

It is a theorem of Bando that if g(t) is a solution to the Ricci flow on a compact manifold M, then (M,g(t)) is real-analytic for each t > 0. In this note, we extend his result to smooth solutions on open domains U ⊂ M.

Original languageEnglish (US)
Pages (from-to)153-158
Number of pages6
JournalBulletin of the London Mathematical Society
Volume45
Issue number1
DOIs
StatePublished - Feb 2013

Fingerprint

Ricci Flow
Analyticity
Smooth Solution
Compact Manifold
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{a37e1105c6d2472399008438bd5a906f,
title = "A local version of Bando's theorem on the real-analyticity of solutions to the Ricci flow",
abstract = "It is a theorem of Bando that if g(t) is a solution to the Ricci flow on a compact manifold M, then (M,g(t)) is real-analytic for each t > 0. In this note, we extend his result to smooth solutions on open domains U ⊂ M.",
author = "Brett Kotschwar",
year = "2013",
month = "2",
doi = "10.1112/blms/bds074",
language = "English (US)",
volume = "45",
pages = "153--158",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - A local version of Bando's theorem on the real-analyticity of solutions to the Ricci flow

AU - Kotschwar, Brett

PY - 2013/2

Y1 - 2013/2

N2 - It is a theorem of Bando that if g(t) is a solution to the Ricci flow on a compact manifold M, then (M,g(t)) is real-analytic for each t > 0. In this note, we extend his result to smooth solutions on open domains U ⊂ M.

AB - It is a theorem of Bando that if g(t) is a solution to the Ricci flow on a compact manifold M, then (M,g(t)) is real-analytic for each t > 0. In this note, we extend his result to smooth solutions on open domains U ⊂ M.

UR - http://www.scopus.com/inward/record.url?scp=84876563678&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84876563678&partnerID=8YFLogxK

U2 - 10.1112/blms/bds074

DO - 10.1112/blms/bds074

M3 - Article

VL - 45

SP - 153

EP - 158

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 1

ER -